# SDR IPXA2022101287077

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5341076520500
- Condition: Cracked
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT PIT FWD BULKHEAD AT FRAME 54 BL Y953 HAS STIFFNER P/N A5341076520500 IS CRACKED.  REMOVED AND INSTALLED BRACKET IAW-SRM 51-40-21.
